# SDR SWAA980014

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT 308, 3 BELOW S19R, AT BS 893, BETWEEN S22 AND 23L,  AT BS 197, 10 BELOW S19R, AT BS 500B+5, AND AT BS 890, ABOVE S20L.  REPAIRED PER BOEING SRM.
